American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14E05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 23 of 23 found      Go to page: 1

[1] Zhi Jiang and Hao Sun. Cohomological support loci of varieties of Albanese fiber dimension one. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] F. Bastianelli. On symmetric products of curves. Trans. Amer. Math. Soc. 364 (2012) 2493-2519.
Abstract, references, and article information   
View Article: PDF

[3] Jérémy Blanc and Adrien Dubouloz. Automorphisms of $\mathbb{A}^{1}$-fibered affine surfaces. Trans. Amer. Math. Soc. 363 (2011) 5887-5924. MR 2817414.
Abstract, references, and article information   
View Article: PDF

[4] C. Ciliberto and F. Flamini. On the branch curve of a general projection of a surface to a plane. Trans. Amer. Math. Soc. 363 (2011) 3457-3471. MR 2775814.
Abstract, references, and article information   
View Article: PDF

[5] D. Rogalski. GK-dimension of birationally commutative surfaces. Trans. Amer. Math. Soc. 361 (2009) 5921-5945. MR 2529919.
Abstract, references, and article information   
View Article: PDF

[6] Jonathan Rosenberg. An analogue of the Novikov Conjecture in complex algebraic geometry. Trans. Amer. Math. Soc. 360 (2008) 383-394. MR 2342008.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Massimiliano Mella. Singularities of linear systems and the Waring problem. Trans. Amer. Math. Soc. 358 (2006) 5523-5538. MR 2238925.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] William F. Rulla. Effective cones of quotients of moduli spaces of stable $n$-pointed curves of genus zero. Trans. Amer. Math. Soc. 358 (2006) 3219-3237. MR 2216265.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Maria Alberich-Carramiñana. Plane Cremona maps, exceptional curves and roots. Trans. Amer. Math. Soc. 357 (2005) 1901-1914. MR 2115081.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Shigeharu Takayama. Iitaka's fibrations via multiplier ideals. Trans. Amer. Math. Soc. 355 (2003) 37-47. MR 1928076.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Steven Kleiman and Bernd Ulrich. Gorenstein algebras, symmetric matrices, self-linked ideals, and symbolic powers. Trans. Amer. Math. Soc. 349 (1997) 4973-5000. MR 1422609.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Jaroslaw Wlodarczyk. Decomposition of Birational Toric Maps in Blow-Ups and Blow-Downs. Trans. Amer. Math. Soc. 349 (1997) 373-411. MR 1370654.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Peter Hall. Uniqueness theorems for parametrized algebraic curves . Trans. Amer. Math. Soc. 341 (1994) 829-840. MR 1144014.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Bernard Johnston. The uniform bound problem for local birational nonsingular morphisms . Trans. Amer. Math. Soc. 312 (1989) 421-431. MR 983873.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Ciro Ciliberto. On a property of Castelnuovo varieties . Trans. Amer. Math. Soc. 303 (1987) 201-210. MR 896017.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Morris Marden. On the zeros of linear partial fractions . Trans. Amer. Math. Soc. 32 (1930) 81-109. MR 1501527.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] J. F. Ritt. Equivalent rational substitutions . Trans. Amer. Math. Soc. 26 (1924) 221-229. MR 1501274.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] F. R. Sharpe and Virgil Snyder. The $(1,2)$ correspondence associated with the cubic space involution of order two . Trans. Amer. Math. Soc. 25 (1923) 1-12. MR 1501230.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Gilbert Ames Bliss. Birational transformations simplifying singularities of algebraic curves . Trans. Amer. Math. Soc. 24 (1922) 274-285. MR 1501226.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] F. R. Sharpe and Virgil Snyder. Birational transformations of certain quartic surfaces . Trans. Amer. Math. Soc. 15 (1914) 266-276. MR 1500979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] J. C. Fields. A method of proving certain theorems relating to rational functions which are adjoint to an algebraic equation for a given value of the independent variable . Trans. Amer. Math. Soc. 13 (1912) 164-174. MR 1500913.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] William F. Osgood. A condition that a function in a projective space be rational . Trans. Amer. Math. Soc. 13 (1912) 159-163. MR 1500912.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Lewis Irving Neikirk. Groups of rational transformations in a general field . Trans. Amer. Math. Soc. 11 (1910) 294-300. MR 1500864.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 23 of 23 found      Go to page: 1